# SDR UALA2011122107037

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,867 hours, 9,383 cycles
- Engine: Pwa PW40903
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG AT 1 O`CLOCK POS UPPER ACC PANEL HAS ONE LOOSE FASTENER HANGING DOWN.  FASTENER WAS REMOVED FROM TOP CENTER OF PANEL, MUST BE REPLACED WITHIN FIFTY HOURS PER MM 72-33-03 CONFIG 1 PAGE 611.  REPAIRED WITH EC-RA 7230 -01275.  ORIGINAL HARDWARE INSTALLED.
